# SDR FDEA201611073879

- Difficulty date: November 7, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP01711543
- Condition: Corroded
- Location: Bs 1902-1947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SUPPORT FOUND WITH CORROSION AT AT BS 1902 - 1947, X -2.   REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 20-50-02.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
